Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MITG - HENEQUEN SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MITG - HENEQUEN SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
6FENJ
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
04/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the inner cannula broke when a cleaning brush was inserted.There was no reported patient injury.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MITG - HENEQUEN
avenida henequen
cd. juarez, chihuahua
MX
MDR Report Key
7454955
Report Number
2936999-2018-00291
Device Sequence Number
19073189
Product Code
JOH
UDI-Device Identifier
10884521081451
UDI-Public
10884521081451
Combination Product (Y/N)
N
Initial Reporter Country
JA
PMA/510(K) Number
K962173
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,health professional,u
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
04/24/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
6FENJ
Device Catalogue Number
6FENJ
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/11/2018
Initial Report FDA Received Date
04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1